Patient :I recently went to the GYNO for my annual visit. And I also thought I might have a yeast infection (which I've experienced in the past). When the doctor checked me, she didn't find yeast, but said my labia looked a bit swollen. Ultimately she said she would prescribe me lotrisone, which I've never taken before. At this point I've used it for 2-3 days, but I'm not sure things are improving. But I say that because I can see the clumpy discharge inside me, but no wear else. So my question is, is it safe to use a intravaginal medication like monistat when I'm using lotrisone? Or should I stop using lotrisone? I'm just frustrated because this is a new doctor who doesn't know my history. And I actually wanted to take the oral medicine fluconezole (or however you spell it) because that worked for me in the past. But my doctor wanted to try lotrisone. So can I use both? I've already been cleared of stds and I've had yeast infections before, so I feel confident in knowing that's what it is.
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.